# SDR REXA2019051500730

- Difficulty date: May 15, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N272PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15272
- Aircraft time: 13,526 hours, 9,284 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: SH670320404
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON SCUFF PLATE SUPPORTS INCLUDING ANGLES BTW FS=319 / 349 AND RBL 39 AT INTERNAL SURROUND STRUCTURE OF GALLEY SERVICE DOOR (CPAX) (SM) (TCI 53-20-215) SUMMARY: CORROSION LEVEL 2 ON SCUFF PLATE SUPPORTS INCLUDING ANGLES BTW FS=319 / 349 AND RBL 39 AT INTERNAL SURROUND STRUCTURE OF GALLEY SERVICE DOOR WERE REPLACED PER SRM 51-42-06-001-001-A01 AND 51-42-20-001-001-A01 MULTIPLE PARTS: ANGLES, SH670-32040-3.
